# SDR GTIA2017110502221

- Difficulty date: November 5, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 44,203 hours, 20,744 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE REQUIRES SERVICE.  SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-10-00, LEAK CHECKED GOOD.
